Alert archive / Maine / Gale Warnings in 2011
Gale Warning 4, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Jan 26, 2011, 3:00 AM EST. It took effect at Jan 27, 2011, 1:00 AM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2011, 3:00 AM EST (08:00 UTC)
- In effect from
- Jan 27, 2011, 1:00 AM EST
- Expired
- Jan 27, 2011, 1:51 PM EST
- In force
- 13 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
143 WHUS71 KCAR 260800 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 300 AM EST WED JAN 26 2011 ANZ050>052-261600- /O.UPG.KCAR.GL.A.0002.110127T0600Z-110127T2200Z/ /O.NEW.KCAR.GL.W.0004.110127T0600Z-110127T1900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 300 AM EST WED JAN 26 2011 ...GALE WARNING IN EFFECT FROM 1 AM TO 2 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 2 PM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTH WINDS 25 TO 30 KTS WITH GUSTS UP TO 40 KNOTS. * SEAS: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
063 WHUS71 KCAR 261456 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 956 AM EST WED JAN 26 2011 ANZ050>052-262300- /O.CON.KCAR.GL.W.0004.110127T0600Z-110127T1900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 956 AM EST WED JAN 26 2011 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 2 PM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 2 PM EST THURSDAY. * WINDS: NORTH WINDS 25 TO 30 KTS WITH GUSTS UP TO 40 KNOTS. * SEAS: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
151 WHUS71 KCAR 262023 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 323 PM EST WED JAN 26 2011 ANZ050>052-270500- /O.CON.KCAR.GL.W.0004.110127T0600Z-110127T1900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 323 PM EST WED JAN 26 2011 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 2 PM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 2 PM EST THURSDAY. * WINDS: NORTH WINDS 25 TO 30 KTS WITH GUSTS UP TO 40 KNOTS. * SEAS: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
751 WHUS71 KCAR 270238 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 938 PM EST WED JAN 26 2011 ANZ050>052-271000- /O.CON.KCAR.GL.W.0004.110127T0600Z-110127T1900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 938 PM EST WED JAN 26 2011 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 2 PM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 2 PM EST THURSDAY. * WINDS: NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
251 WHUS71 KCAR 270755 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 255 AM EST THU JAN 27 2011 ANZ052-271600- /O.CAN.KCAR.GL.W.0004.000000T0000Z-110127T1900Z/ /O.NEW.KCAR.SC.Y.0009.110127T0755Z-110127T1900Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 255 AM EST THU JAN 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTH WINDS 20 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. * SEAS: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-271600- /O.CON.KCAR.GL.W.0004.000000T0000Z-110127T1900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 255 AM EST THU JAN 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. * WINDS: NORTH WINDS 25 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS: 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
596 WHUS71 KCAR 271500 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1000 AM EST THU JAN 27 2011 ANZ050-051-271900- /O.CON.KCAR.GL.W.0004.000000T0000Z-110127T1900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1000 AM EST THU JAN 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. * WINDS: NORTH WINDS 25 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS: 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-271900- /O.CON.KCAR.SC.Y.0009.000000T0000Z-110127T1900Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1000 AM EST THU JAN 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. * WINDS: NORTH WINDS 20 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. * SEAS: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
477 WHUS71 KCAR 271851 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 151 PM EST THU JAN 27 2011 ANZ050-051-280300- /O.CAN.KCAR.GL.W.0004.000000T0000Z-110127T1900Z/ /O.EXB.KCAR.SC.Y.0009.000000T0000Z-110128T0400Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 151 PM EST THU JAN 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTH WINDS 25 TO 30 KT WITH A FEW GUSTS UP TO 35 KT. * SEAS: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-280300- /O.EXT.KCAR.SC.Y.0009.000000T0000Z-110128T0400Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 151 PM EST THU JAN 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS: NORTH WINDS 20 TO 25 KT WITH A FEW GUSTS UP TO 30 KT. * SEAS: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 25, 4:04 PM EST, 10 hours 56 minutes earlier.
Area forecast discussion, Jan 25, 4:04 PM EST, 10 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
404 PM EST TUE JAN 25 2011
.SYNOPSIS...
A WEAK WEATHER DISTURBANCE WILL MOVE EAST OF THE REGION THIS
EVENING ALLOWING WEAK HIGH PRESSURE TO THEN BUILD OVER THE AREA
LATE TONIGHT BEFORE MOVING EAST ON WEDNESDAY. INTENSIFYING LOW
PRESSURE FROM THE MID ATLANTIC STATES WILL THEN APPROACH FROM THE
SOUTHWEST WEDNESDAY NIGHT AND TRACK ALONG THE SOUTHERN SHORE OF
NOVA SCOTIA ON THURSDAY. THIS SYSTEM SHOULD BRING SOME MORE SNOW
TO SOUTHERN AREAS WEDNESDAY NIGHT INTO THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
WEAK DISTURBANCE CROSSING THE REGION ATTM W/ A BROAD AREA OF LGT
SNOW NOW CONFINED TO MAINLY ERN AND SRN AREAS... BEST...ALBEIT
FAIRLY LGT SNOWFALL FOCUSED MAINLY SRN AREAS TDY W/ AMOUNTS OF 1-2
INCHES RPTD. THIS WEAK SYSTEM XPCTD TO CLR ERN/SERN AREAS THIS
EVE W/ WEAK HGH PRES THEN FCST TO BUILD OVR THE FA LATER TNGT INTO
WED. BY LATE WED...WEAK HGH PRES SHIFTS E OF THE AREA AND ATTN
TURNS TO DVLPG SYSTEM OFF THE MID ATLC COAST. THIS SYSTEM WILL BE
DISCUSSED IN MORE DETAIL IN THE SHORT TERM SECTION WHICH FOLLOWS...
IN THE MEANTIME...WILL DCRS POPS TO NIL ACROSS FAR ERN AND SERN
AREAS LATER THIS EVE W/ CLDS XPCTD TO DCRS FROM W-E OVRNGT AS
WELL. ARCTIC AIRMASS PUSHES E OF THE AREA TNGT ALLOWING SOMEWHAT
WARMER (RELATIVELY SPEAKING) AIRMASS TO TAKE IT/S PLACE. AS A
RESULT...TEMPS TNGT NOT FCST TO BE NEARLY AS LOW AS LAST FEW NGTS
W/ LOWS 0 TO 10 BELOW ACROSS THE N AND 0 TO 10 ABOVE DOWNEAST...
FURTHER WARMING ANTICIPATED ON WED W/ TEMPS XPCTD TO RISE INTO THE
UPPER TEENS TO LOWER 20S N AND INTO THE MID TO UPPER 20S S UNDER
PTLY SUNNY SKIES AND LGT WNDS.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
THE MAIN FOCUS DURING THIS PERIOD WILL BE A LOW PRESSURE SYSTEM
THAT WILL BE MOVING NORTHEAST FROM THE MID ATLANTIC REGION DURING
WEDNESDAY NIGHT.
STILL SOME UNCERTAINTY REGARDING THE EXACT TRACK. LATEST
OPERATIONAL GFS/NAM TAKE THE LOW NORTHEAST TO SOUTH OF NOVA
SCOTIA DURING THURSDAY AND JUST GLANCES THE COAST. THE LATEST EC
AND CANADIAN GEM TRACK THE LOW NORTHEAST ACROSS THE CENTRAL COAST
OF NOVA SCOTIA. THE ECMWF CONTINUES BY FAR TO BE THE MOST
AGGRESSIVE IN BRINGING THE HEAVIER QPF...IN EXCESS OF THREE
QUARTERS OF AN INCH INTO COASTAL DOWNEAST MAINE. EVEN THE GFS
ENSEMBLE MEAN QPF IS INDICATING AROUND 0.6 TENTHS OF AN INCH OF
QPF ALONG THE DOWNEAST COAST. HAVE THEREFORE DECIDED TO ISSUE A
WINTER STORM WATCH FOR THE DOWNEAST COAST ZONES 29/30 FOR LATER
WEDNESDAY NIGHT INTO EARLY THURSDAY AFTERNOON. THE SNOW SHOULD
OVERSPREAD DOWNEAST MAINE LATER WEDNESDAY EVENING AND CONTINUE
INTO THURSDAY MORNING BEFORE DIMINISHING AS THE LOW CONTINUES TO
TRACK NORTHEAST OF THE MARITIMES LATER THURSDAY. FAR NORTHERN AND
NORTHWEST MAINE WILL SEE LITTLE IF ANY SNOW SINCE THIS AREA WILL
BE ON THE OUTER FRINGES OF THE DEPARTING SYSTEM.
AS THE LOW CONTINUES TO TRACK AWAY FROM THE REGION THURSDAY NIGHT
AND FRIDAY EXPECT IMPROVING CONDITIONS AS HIGH PRESSURE AND DRIER
AIR BUILDS ACROSS THE REGION.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE LONG RANGE LOOKS TO BE PRETTY QUIET. ALL MODELS STILL SHOW A
CLIPPER SYSTEM MOVING ACROSS THE NEW ENGLAND. THE CURRENT TREND IS
THAT THIS SYSTEM MOVES ACROSS SOUTHERN NEW ENGLAND. THIS TRACK
STILL COULD RESULT IN MAINE GETTING SOME SNOW ON SATURDAY NIGHT IN
TO SUNDAY. RIGHT NOW HAVE CHANCE POPS FOR THE CWA AS THE TRACK OF
THE CLIPPER STILL COULD SHIFT BETWEEN NOW AND SATURDAY. AFTER THAT
WE CATCH A BREAK IN PRECIPITATION AND ANOTHER SHOT OF COLD AIR
MOVES IN SUNDAY NIGHT INTO MONDAY. AT THE END OF THE PERIOD THE
ECMWF WANTS TO BRING ANOTHER LOW PRESSURE SYSTEM IN LATE TUESDAY
AFTERNOON WHILE THE GFS HAS HIGH PRESSURE BUILDING IN FROM THE SOUTHWEST.
WILL LEAN WITH GFS IN THIS SITUATION. USED A BLEND OF GMOS/GFS
FOR SKY/POP/WIND. USED A BLEND OF GMOS/MEN FOR TEMPERATURES.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
NEAR TERM: MVFR TO IFR ACROSS THE AREA ATTM W/ MAINLY VSBY
REDUCTIONS IN LGT SNOW... XPCT IMPRVMT TO VFR ALL TAF SITES BY
ERLY EVE.
SHORT TERM: VFR ALL TAF SITES EARLY WEDNESDAY EVENING...THEN
CONDITIONS DETERIORATING TO MVFR/IFR...ESPECIALLY KBGR/KBHGB
TERMINALS AFT 05Z THU AND CONTINUING THRU THURSDAY MORNING. EXPECT
IMPROVEMENT TO VFR THURSDAY AFTERNOON THROUGH SATURDAY.
&&
.MARINE...
NEAR TERM: WNDS/SEAS XPCTD TO REMAIN BLO SCA THRU WED...
SHORT TERM: WINDS ARE EXPECTED TO INCREASE TO STRONG SCA AND
POSSIBLY GALE FORCE LATER WEDNESDAY NIGHT THROUGH THURSDAY WITH
BUILDING SEAS. VSBYS WILL BE REDUCED TO BLO 1 NM IN SNOW LATER
WEDNESDAY NIGHT THROUGH THURSDAY MORNING.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
AFTERNOON FOR MEZ029-030.
MARINE...GALE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
AFTERNOON FOR ANZ050>052.
&&
NEAR TERM...KHW
SHORT TERM...DUDA
LONG TERM...HILL
AVIATION...KHW
MARINE...KHW/DUDAHazardous weather outlook, Jan 25, 3:26 PM EST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 326 PM EST TUE JAN 25 2011 MEZ001>006-010-011-015>017-031-032-262030- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 326 PM EST TUE JAN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-262030- COASTAL HANCOCK-COASTAL WASHINGTON- 326 PM EST TUE JAN 25 2011 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-262030- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 326 PM EST TUE JAN 25 2011 ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 3:32 PM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Penobscot, Washington | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.